Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 20, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Feb 3, 2025, 3:07 PM EST. It took effect at Feb 4, 2025, 7:00 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2025, 3:07 PM EST (20:07 UTC)
- In effect from
- Feb 4, 2025, 7:00 AM EST
- Expired
- Feb 4, 2025, 9:25 PM EST
- In force
- 14 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
743 WHUS71 KPHI 032007 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 307 PM EST Mon Feb 3 2025 ANZ450>452-041000- /O.NEW.KPHI.SC.Y.0020.250204T1200Z-250204T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 307 PM EST Mon Feb 3 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 6 PM EST TUESDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 30 kt expected. * WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ out 20 nm. * WHEN...From 7 AM to 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-041000- /O.NEW.KPHI.SC.Y.0020.250204T1500Z-250204T2300Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 307 PM EST Mon Feb 3 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt expected. * WHERE...Coastal waters from Great Egg Inlet to Fenwick Island DE out 20 nm. * WHEN...From 10 AM to 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-041000- /O.NEW.KPHI.SC.Y.0020.250204T1500Z-250204T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 307 PM EST Mon Feb 3 2025 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 6 PM EST TUESDAY... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and a moderate chop expected. * WHERE...Delaware Bay. * WHEN...From 10 AM to 6 PM EST Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
796 WHUS71 KPHI 040842 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 342 AM EST Tue Feb 4 2025 ANZ450>452-042145- /O.CON.KPHI.SC.Y.0020.250204T1200Z-250204T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 342 AM EST Tue Feb 4 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 6 PM EST THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ out 20 nm. * WHEN...From 7 AM this morning to 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-042145- /O.CON.KPHI.SC.Y.0020.250204T1500Z-250204T2300Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 342 AM EST Tue Feb 4 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft expected. * WHERE...Coastal waters from Great Egg Inlet NJ to Fenwick Island DE out 20 nm. * WHEN...From 10 AM this morning to 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-042145- /O.CON.KPHI.SC.Y.0020.250204T1500Z-250204T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 342 AM EST Tue Feb 4 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt and a moderate chop expected. * WHERE...Delaware Bay. * WHEN...From 10 AM this morning to 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AKL
166 WHUS71 KPHI 041505 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1005 AM EST Tue Feb 4 2025 ANZ450>452-042300- /O.CON.KPHI.SC.Y.0020.000000T0000Z-250204T2300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 1005 AM EST Tue Feb 4 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ453>455-042300- /O.CON.KPHI.SC.Y.0020.000000T0000Z-250204T2300Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1005 AM EST Tue Feb 4 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 4 to 6 ft. * WHERE...Coastal waters from Great Egg Inlet to Fenwick Island DE out 20 nm. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-431-042300- /O.CON.KPHI.SC.Y.0020.000000T0000Z-250204T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1005 AM EST Tue Feb 4 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and choppy waters. * WHERE...Delaware Bay. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
468 WHUS71 KPHI 042246 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 546 PM EST Tue Feb 4 2025 ANZ430-431-453>455-050000- /O.CAN.KPHI.SC.Y.0020.000000T0000Z-250204T2300Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 546 PM EST Tue Feb 4 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... The north-northwest winds continue to gradually ease and therefore this advisory has been cancelled. $$ ANZ450>452-050300- /O.EXT.KPHI.SC.Y.0020.000000T0000Z-250205T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 546 PM EST Tue Feb 4 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Great Egg Inlet NJ out 20 nm. * WHEN...Until 10 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
899 WHUS71 KPHI 050225 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 925 PM EST Tue Feb 4 2025 ANZ450>452-050330- /O.CAN.KPHI.SC.Y.0020.000000T0000Z-250205T0300Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 925 PM EST Tue Feb 4 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... The gusty northwesterly winds continue to diminish from south to north and therefore this advisory has been cancelled. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 11:28 AM EST, 3 hours 39 minutes earlier.
Area forecast discussion, Feb 3, 11:28 AM EST, 3 hours 39 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 1128 AM EST Mon Feb 3 2025 .SYNOPSIS... Mainly dry conditions through tonight though a weak low will pass to our north late tonight. High pressure will be in control for Tuesday, followed by an approaching low pressure system later on Wednesday through Thursday night. High pressure looks to briefly return at the end of the week before the next low potentially arrives for the back half of next weekend. && .NEAR TERM /THROUGH TONIGHT/... Few changes needed, a couple adjustments to winds and temps. Mostly sunny S/E with Ci/Cs. Partly cloudy N/W with some low cloudiness, especially KMPO. A zonal flow aloft will keep the forecast mostly dry with SW flow helping keep temperatures warm. Clouds will linger in the afternoon, especially north and west of the I-95 corridor. Overall expecting a very mild afternoon with highs in the upper 40s to upper 50s! If more sunshine develops then temperatures could be even warmer especially across the coastal plain, although the low-level winds are not forecast to be all that strong therefore the mixing will be on the limited side. Mostly dry conditions continue tonight with SW flow persisting. Locations across the Poconos could see a brief period of light rain after midnight as a weak shortwave passes north of the region, but impacts are expected to remain limited. The shortwave passing north of the region may help with some warm air advection overnight, helping keep temperatures largely in the upper 30s to upper 40s. && .SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... The short term forecast starts off dry with high pressure building into the region. High temperatures on Tuesday look to remain within a few degrees of those on Monday with clearing skies. The effects of CAA look to kick in Tuesday night though as temperatures drop down into the 20s across much of the area. High pressure is quickly ushered out of the area on Wednesday ahead of the next approaching low pressure system. Guidance has continued to slow the onset of precipitation with this system, so much of the daytime period has the potential to be dry. Confidence remains high though that widespread precipitation will move into the region by Wednesday night. Confidence is still lower though in p-types as cold air lingering at the surface while warmer air is advected into the mid-levels looks to potentially result in a sloppy mess of mixed precipitation, particularly for areas near and northwest of the I-95 corridor. Initial QPF forecast is for about 0.25-0.5 inches through Wednesday night. The possibility of Winter Weather headlines remain on the table, particularly if freezing rain ends up as the dominate p-type. && .LONG TERM /THURSDAY THROUGH SUNDAY/... While the low pressure system will continue to affect the area at the start of the long term forecast period, by Thursday, sufficient warm air advection at the surface should begin to minimize issues with frozen precipitation, particularly south of the I-78 corridor. Eventually, the entire region should make it above freezing, with the southern half of the region potentially spiking into the 50s. However, widespread precipitation is expected to continue through much of the day though before gradually moving out later Thursday into Thursday night. High pressure and dry conditions are still expected to briefly build in to the region Friday into Saturday. However, the next low pressure system looks to be right on its tail as a dynamic upper level pattern remains in place. Temperatures still look to cool sufficiently in the wake of the mid-week system that more wintry precipitation looks to be possible with the system Saturday into Sunday. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. This afternoon... Now that the VSBY restrictions at KRDG have diminished (calm winds and inversion situ), VFR is expected the rest of the afternoon. High clouds for the most part. Light W/SW winds developing. High confid. Tonight...VFR conditions. LLWS concerns develop after 00Z with 40 to 45kt winds at 2000ft. Outlook... Tuesday...VFR conditions expected with no significant weather. Wednesday and Thursday...Sub-VFR conditions likely with rain and/or wintry mix. Most likely time frame for restrictions is Wednesday night into Thursday. Friday...VFR conditions likely. && .MARINE... The conditions are expected to remain below advisory criteria through Monday night. SW to SSW flow around 10 kts during the day may gust to around 20 kts at night. Seas will remain around 2 to 4 feet. Outlook... Tuesday and Wednesday...Mainly sub-SCA conditions expected. A few gusts up to around 20-25 knots possible on Tuesday, particularly along the central New Jersey coast. Mixed precipitation possible Wednesday into Wednesday night. Thursday and Friday...SCA conditions possible with seas building near 5 feet and winds increasing to around 20-25 knots. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && SYNOPSIS...AKL NEAR TERM...MJL/po SHORT TERM...AKL LONG TERM...AKL AVIATION...AKL/MJL/po MARINE...AKL/MJL
In the hours before
Local storm report, Feb 3, 10:05 AM EST, 5 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1005 AM EST Mon Feb 3 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM Snow Stockholm 41.09N 74.51W
02/03/2025 M1.7 Inch Sussex NJ Trained Spotter
&&Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.